MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.A sample was received at the manufacturing plant for evaluation.A visual and functional inspection was performed, and leaking was found between the bag and the line.The exact root cause could not be determined through the investigation.No formal investigation action is being taken because the failure mode is not a trend.This complaint will be closed with no further action.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that 1 unit was broken at the beginning of the line.The event occurred during priming.There was patient involvement; but, no patient injury, medical intervention or adverse reaction.The sample received for investigation was found to have a leak between the bag and the line.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10007320
Report Number1282497-2020-09042
Device Sequence Number19557449
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number672055
Device Catalogue Number672055
Device Lot Number192000052
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/28/2020
Patient Sequence Number1